Jump to content

New Here/ Looking for help


[sr...]

Recommended Posts

hello looking for help or information.  I believe I just became dependent on .5mg of ativan 2 weeks ago...I quit taking it for 9 days and by the 9th day felt i was going psychotic...mind constantly racing....obsessive intrusive thoughts...etc...was always only a prn user until massive panic attacks hit 8 weeks ago.  quit alcohol may 2nd...any advice on how to taper and how bad wd symptoms will be
Link to comment
Share on other sites

Hi srventures

 

As a guideline we generally recommend to taper 10% every 7 to 14 days. How often are you taking it per day?

Link to comment
Share on other sites

right now I am on .5mg ativan 2x per day....trying to stabilize on that....had never taken it daily for more than 3 days straight and that was about 3 weeks ago when out of the country
Link to comment
Share on other sites

[e9...]

srventures,

 

I'm sorry you're having a bad time with this.

 

Personally, I would try to stabilize on the Ativan.

 

Don't cut until you stabilize.

 

Once you stabilize, we recommend, as Star said.. taper 10% every 7-14 days.

 

Sigma.

Link to comment
Share on other sites

Hi srventures,

 

Do I understand correctly that you've been taking it daily for 2 weeks, and prior to that it was only as needed?

 

If this is the case, you could probably go ahead and start reducing by .125 mgs (1/4 of a .5 mg pill) every 7 days or so.

 

Tolerance and physical dependence to these drugs sneek up on us, and it sounds like this may have happened to you.

 

Congrats on your sobriety, btw. :)

Link to comment
Share on other sites

my trouble is stabilizing....one day it feels like i'm taking too much then the next day is not enough....is it even possible to stablizie on ativan?  Im thinking of switching to klonnopin and do a 4 week crossover.  I have never taken a stable dose until trying the last 3 days after unknowingly doing a 9day cold turkey that about killed me. 
Link to comment
Share on other sites

×
×
  • Create New...